MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; WC, K3, 16", SB DLA, ELR, 300 LB

Medline Industries, LP MEDLINE; WC, K3, 16", SB DLA, ELR, 300 LB
Catalog Number K3166N24E
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that one of the handles that you push the chair has fell fallen off.
 
Additional Manufacturer Narrative
The customer called and stated that one of the handles that you push the chair has fell fallen off, and the complaint states "no fall or injury." the investigation noted that sample and/or photo was not available; pcn history was reviewed and no product changes were identified that could have contributed to the alleged product failure; quality control inspections records were reviewed with the corrected result of a waived inspection.Investigation results: not confirmed, and no sample or photo of the defective product has been received therefore the issue cannot be confirmed at this time.The cause was documented as "sample required to determine cause"; a formal investigation will be conducted should the sample arrive, or if a detailed photo is provided, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
WC, K3, 16", SB DLA, ELR, 300 LB
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50898499
Report Number1417592-2026-51003
Device Sequence Number6001559
Product Code IOR
UDI-Device Identifier00193489087119
UDI-Public00193489087119
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K990463
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberK3166N24E
Device Lot Number16421120003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/04/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/01/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale